Open Access

On the stationary variational inequalities with the generalized pseudomonotone operators


Full Text

Coming Soon.





Article Information

TitleOn the stationary variational inequalities with the generalized pseudomonotone operators
SourceMethods Funct. Anal. Topology, Vol. 3 (1997), no. 3, 81-95
MathSciNet MR1768167
CopyrightThe Author(s) 1997 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

O. V. Solonoukha, On the stationary variational inequalities with the generalized pseudomonotone operators, Methods Funct. Anal. Topology 3 (1997), no. 3, 81-95.


BibTex

@article {MFAT25,
    AUTHOR = {Solonoukha, O. V.},
     TITLE = {On  the  stationary  variational  inequalities  with  the  generalized  pseudomonotone  operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {3},
      YEAR = {1997},
    NUMBER = {3},
     PAGES = {81-95},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=25},
}


All Issues